Persian Papers in Conference
  1. حمیدرضا ابراهیمی وشکی , گروههای کوانتمی از دیدگاه جبرهای فون نویمن (سخنران مدعو) , , تاریخ: ۱۳۷۸/۰۹/۰۹
Papers in Conference
  1. Hamid Reza Ebrahimi Vishki , Abstract Harmonic Analysis on locally compact quantum groups , 0 , 0000-00-00
  2. Ali Jabbari shahzadehmohammadi , Hamid Reza Ebrahimi Vishki , The topological centre of Ellis groups and Weyl algebras , 0 , 0000-00-00
  3. somayeh mohammadzadeh , Hamid Reza Ebrahimi Vishki , Arens regularity of bounded bilinear mappings and their third adjoints , 0 , 0000-00-00
  4. Hamid Reza Ebrahimi Vishki , Strong irregularity of bounded bilinear mappings , 0 , 0000-00-00
  5. Hamid Reza Ebrahimi Vishki , Strong irregularity of bounded bilinear mappings , , 0000-00-00
  6. Hamid Reza Ebrahimi Vishki , ali reza khodami , Character Inner Amenability of A otimes B , , 0000-00-00
  7. Hamid Reza Ebrahimi Vishki , WEAK AMENABILITY OF BIDUAL OF A BANACH ALGEBRA REVISITED , , 0000-00-00
  8. Ali Akbar Khadem-Maboudi , Hamid Reza Ebrahimi Vishki , STRONG IRREGULARITY OF CERTAIN BILINEAR MAPPINGS , , 0000-00-00
  9. Reihaneh Raisi Tousi , Rajab Ali Kamyabi Gol , Hamid Reza Ebrahimi Vishki , FACTORZATION PROPERTY OF L1(G/H ) , , 0000-00-00
  10. صدیقه باروط کوب , Hamid Reza Ebrahimi Vishki , The second dual of a Banach algebra induced by a bilinear mapping , , 0000-00-00
  11. Mohammad Ramezanpour , Hamid Reza Ebrahimi Vishki , REITER'S CONDITION P2 FOR THE ACTIONS OF LOCALLY COMPACT QUANTUM GROUPS ON VON NEUMANN ALGEBRAS , , 0000-00-00
  12. azam erfanian attar , Hamid Reza Ebrahimi Vishki , Jordan derivations of trivial extensions , , 0000-00-00
  13. S. Barootkoob , Hamid Reza Ebrahimi Vishki , The third adjoint of a bilinear mapping and some factorizations , , 0000-00-00
  14. Hamid Reza Ebrahimi Vishki , azam erfanian attar , Jordan generalized derivations on trivial extension algebras , , 0000-00-00
  15. Hamid Reza Ebrahimi Vishki , (Various Derivations on Trivial Extensions and Matrix Algebras (Invited Speaker , , 0000-00-00
  16. azam erfanian attar , S. Barootkoob , Hamid Reza Ebrahimi Vishki , Extension of bi-derivation to the bidual of a C*-algebra , , 0000-00-00
  17. ramin faal , Hamid Reza Ebrahimi Vishki , (Daws Conjecture on the Arens regularity of B(X , , 0000-00-00
  18. Amir Hosein Mokhtari , Hamid Reza Ebrahimi Vishki , (Proper Lie Derivations on B(X , , 0000-00-00
  19. Hamid Reza Ebrahimi Vishki , رسول نصر اصفهانی , امیر خسروی , علی غفاری , حسن پور محمودآقابابا , (Function Algebras on Locally Compact Quantum Groups (Invited Speaker , , 0000-00-00
Persian Papers in Journal
Papers in Journal

  1. Amir Hosein Mokhtari , Hamid Reza Ebrahimi Vishki , More on Lie derivations of generalized matrix algebras , EN , Miskolc Mathematical Notes , 2018-7, Pages 2017-7
  2. Mohsen Niazi , Mohammad Reza Miri , Hamid Reza Ebrahimi Vishki , Ternary Weak Amenability of the Bidual of a JB*-Triple , EN , Banach Journal of Mathematical Analysis , 2017-10, Pages 2016-10
  3. Amir Hosein Mokhtari , Fahimeh Moafian , Hamid Reza Ebrahimi Vishki , Lie Derivations on Trivial Extension Algebras , EN , Annales Mathematicae Silesianae , 2017-9, Pages 2016-9
  4. Fahimeh Moafian , Hamid Reza Ebrahimi Vishki , Lie Higher Derivations on Triangular Algebras Revisited , EN , Filomat , 2016-10, Pages 2015-1
  5. ramin faal , Hamid Reza Ebrahimi Vishki , (More on the Arens Regularity of B(X , EN , Bulletin of the Australian Mathematical Society , 2016-10, Pages 2015-12
  6. Hamid Reza Ebrahimi Vishki , Madjid Mirzavaziri , Fahimeh Moafian , Jordan Higher Derivations on Trivial Extension Algebras , EN , Communication Korean Mathematical Society , 2016-4, Pages 2015-11
  7. azam erfanian attar , S. Barootkoob , Hamid Reza Ebrahimi Vishki , On extension of bi-derivation to the bidual of Banach algebras , EN , Filomat , 2016-3, Pages 2014-8
  8. Hamid Reza Ebrahimi Vishki , Bahram Khodsiani , Ali Rejali , Arens regularity of certain weighted semigroup algebras and countability , EN , Semigroup Forum , 2016-1, Pages 2015-10
  9. Hamid Reza Ebrahimi Vishki , Bahram Khodsiani , Ali Rejali , Weighted semigroup measure algebra as a WAP-algebra , EN , UPB Scientific Bulletin, Series A , 2016-1, Pages 2015-12
  10. Hamid Reza Ebrahimi Vishki , Ali Reza Khoddami , n-weak amenability for Lau product of Banach algebras , EN , UPB Scientific Bulletin, Series A , 2015-11, Pages 2015-10
  11. azam erfanian attar , Hamid Reza Ebrahimi Vishki , Jordan derivations on trivial extension algebras , EN , Journal of Advanced Research in Pure Mathematics , 2014-11
  12. ali reza khodami , Hamid Reza Ebrahimi Vishki , Biflatness and Biprojectivity of Lau Product of Banach Algebras , EN , Bulletin of the Iranian Mathematical Society , 2013-5
  13. Reihaneh Raisi Tousi , Rajab Ali Kamyabi Gol , Hamid Reza Ebrahimi Vishki , On The Topological Centre of L1G/H , EN , Bulletin of the Australian Mathematical Society , 2012-4
  14. Ali Akbar Khadem-Maboudi , Hamid Reza Ebrahimi Vishki , Strong Arens irregularity of bilinear mappings and reflexivity , EN , Banach Journal of Mathematical Analysis , 2012-1
  15. Mohammad Sal Moslehian , R. Saadati , Hamid Reza Ebrahimi Vishki , The quadratic functional equation in Menger probabilistic normed spaces , EN , Nonlinear Functional Analysis and Applications , 2011-12
  16. ali reza khodami , Hamid Reza Ebrahimi Vishki , The Higher duals of a Banach Algebra induced by a Bounded Linear Functional , EN , Bulletin of Mathematical Analysis and Applications , 2011-5
  17. علی جباری شاهزاده محمدی , Hamid Reza Ebrahimi Vishki , The topological centre of skew product dynamical systems , EN , Semigroup Forum , 2011-5
  18. Mohammad Sal Moslehian , Hamid Reza Ebrahimi Vishki , Fuzzy Stability of A Generalized Quartic Mapping , EN , Journal of Fuzzy Mathematics , 2011-3
  19. Hamid Reza Ebrahimi Vishki , ali reza khodami , Character Inner Amenability of Certain Banach Algebras , EN , Colloquium Mathematicum , 2011-3
  20. sedigheh barootkoob , Hamid Reza Ebrahimi Vishki , Lifting Derivations and n-weak Amenability of the Second Dual of a Banach Algebra , EN , Bulletin of the Australian Mathematical Society , 2011-2
  21. mohammad ramezanpoor , Hamid Reza Ebrahimi Vishki , Reiter s properties for the actions of locally compact quantum groups on von Neumann algebras , EN , Bulletin of the Iranian Mathematical Society , 2010-7
  22. sedigheh barootkoob , somayeh mohammadzadeh , Hamid Reza Ebrahimi Vishki , Erratum to Topological Centres of Certain Banach Module Actions , EN , Bulletin of the Iranian Mathematical Society , 2010-2
  23. Ali Jabbari shahzadehmohammadi , Mohammad Sal Moslehian , Hamid Reza Ebrahimi Vishki , Constructions preserving n-weak amenability of Banach algebras , EN , Mathematica Bohemica , 2009-11
  24. sedigheh barootkoob , somayeh mohammadzadeh , Hamid Reza Ebrahimi Vishki , Topological centers of certain Banach module actions , EN , Bulletin of the Iranian Mathematical Society , 2009-11
  25. Ali Jabbari shahzadehmohammadi , Hamid Reza Ebrahimi Vishki , A class of distal functions on semitopological semigroups , EN , Methods of Functional Analysis and Topology , 2009-7
  26. mohammad ramezanpoor , Hamid Reza Ebrahimi Vishki , Module homomorphisms and multipliers on locally compact quantum groups , EN , Journal of Mathematical Analysis and Applications , 2009-5
  27. محمد اکبری تتکابنی , Hamid Reza Ebrahimi Vishki , Filters and semigroup compactification properties , EN , Semigroup Forum , 2009-3
  28. Ali Jabbari shahzadehmohammadi , Hamid Reza Ebrahimi Vishki , Skew product dynamical systems, Ellis groups and topological centre , EN , Bulletin of the Australian Mathematical Society , 2008-12
  29. somayeh mohammadzadeh , Hamid Reza Ebrahimi Vishki , Arens regularity of module actions and the second adjoint of a derivation , EN , Bulletin of the Australian Mathematical Society , 2008-5
  30. علی رجالی , Hamid Reza Ebrahimi Vishki , The weighted convolutio measure algebras characterized by measure algebras , EN , Journal of Sciences, Islamic Republic of Iran , 2008-4
  31. علی رجالی , Hamid Reza Ebrahimi Vishki , Weighted convolution measure algebras characterized by convolution algebras , EN , Journal of Sciences, Islamic Republic of Iran , 2008-2